# SDR C2XA01IA085

- Difficulty date: December 20, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66366
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - FLIGHT 3809, DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE AISLE PATH EMERGENCY EXIT LIGHTS DID NOT STAY ILLUMINATED.  MAINTENANCE CLEANED AND RESECURED THE CONNECTORS ON THE AFFECTED LIGHT STRIPS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
